# SDR QMLA2015092215085

- Difficulty date: September 22, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N101VU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9039
- Aircraft time: 6,728 hours, 22,196 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: B535M2095106
- Part serial: 9039
- Condition: Cracked
- Location: Fuselage
- Part time: 6,728 hours, 22,196 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 CRACKS & 8 J BOLTS LOOSE ON LT SIDE OF TAIL BOOM AT HORIZONTAL FITTING DURING AN AIRWORTHINESS CHECK.  THIS DAMAGE WILL REQUIRE THE TAIL BOOM BE REMOVED & SENT TO MFG FOR REPAIR.  THIS ACFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION.
